# SDR UIEA2020051801066

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,864 hours, 20,153 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: 4571
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT FLT DIRECTOR INOP ON CLIMB OUT( REMOVED AND REPLACED RT SYMBOL GENERATOR PER B767 AMM 34-22-01. OPS CHECK GOOD. )
